Discussions that mention prevacid

Open to All Other Health Topics board


I am wondering if anyone has any insight on this.
My husband who is 44 has been having a problem for over a year. He has seen his family doctor and cardiologist with no answers. He had two stress tests which were normal.
Anytime he exercises....afterward he feels 'bad' and fatigued and light-headed.
During the exercise he feels fine; it doesn't happen until afterward. Then it lasts for HOURS.
If he doesn't exercise, the problem only happens rarely. But it always happens after he exercises, whether it's in the morning or in the evening, and he is pretty much shot for the rest of the day. It happens after walking on a treadmill, but worse if he does any weight-training.
THe only med he takes is Prevacid for GERD. His blood pressure and cholesterol are good (not on any meds). He does take multi-vitamin and an Omega Oils supplement.
I am wondering if this could be a magnesium or B-12 deficiency? Or some type of neuro-muscular disorder.
So far his docs haven't helped him....what kind of specialist should he see?

THanks for your help.
SOFTAIL ONE